MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM TI LCP® PLATE 7 HOLES 98MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH 3.5MM TI LCP® PLATE 7 HOLES 98MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 423.571
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent the primary surgery with the cortex screws and the plate for the diaphyseal fracture of the humerus.The patient was allowed to move without restrictions from about six months after the surgery.The patient complained of pain.However, x-ray did not show abnormality.The physician found that the cortex screw was broken, and back-out of the plate was confirmed.It is unknown which of the two screws was broken.On (b)(6) 2022, a revision surgery was performed.The plate was replaced, and iliac was transplanted.According to the surgeon, the screw breakage might have been caused by unrestricted mobility.No further information is available.This report is for a 3.5mm ti lcp® plate 7 holes 98mm.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: a manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Part #: 423.571s, lot #: 367p255.Manufacturing site: (b)(4).Release to warehouse date: 13, september 2021.Expiry date: 01, september 2031.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM TI LCP® PLATE 7 HOLES 98MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15933861
Report Number8030965-2022-10760
Device Sequence Number20466956
Product Code KTT
UDI-Device Identifier10886982216304
UDI-Public(01)10886982216304
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number423.571
Device Catalogue Number423.571S
Device Lot Number367P255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTSCR Ø3.5 SELF-TAP L20 TI; CORTSCR Ø3.5 SELF-TAP L22 TI
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown